# SDR IPXA1M69583

- Difficulty date: September 22, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 49,650 hours, 12,452 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3C CHECK, RT WING UPPER T/E FILLER STRIP BULGING BETWEEN XORS 548-559.     REPAIRED CORROSION ON RT WING REAR SPAR UPPER AFT FLANGE BEWTEEN XORS 550-562 IAW STA SA EA 011-5710-01-A3495 & EO MD11-5710-44571-A.
